Alert archive / Wyoming / High Wind Warnings in 2008

High Wind Warning 17, NWS Cheyenne, WY

February 12, 2008

NWS Cheyenne, WY issued this high wind warning at Feb 12, 2008, 2:35 PM MST. It took effect at Feb 13, 2008, 2:00 AM MST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 12, 2008, 2:35 PM MST (21:35 UTC)
In effect from
Feb 13, 2008, 2:00 AM MST
Expired
Feb 13, 2008, 1:34 PM MST
In force
12 hr
Issued by
NWS Cheyenne, WY

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KCYS 122135
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
235 PM MST TUE FEB 12 2008

...VERY STRONG WINDS WILL BE OVER PORTIONS OF SOUTHEAST WYOMING
LATE TONIGHT AND WEDNESDAY 

.VERY STRONG WEST WINDS WILL DEVELOP IN AREAS OVER AND NEAR THE
SOUTHEAST WYOMING MOUNTAINS LATE TONIGHT AND CONTINUE UNTIL 
MIDDAY WEDNESDAY. THE WINDS WILL BE SUSTAINED AT 30 TO 40 MPH
OVER THE LOWER ELEVATIONS WITH GUSTS TO 60 MPH.  OVER THE 
MOUNTAINS THE WINDS WILL BE SUSTAINED AT 40 TO 50 MPH WITH GUSTS 
TO 70 MPH OVER THE OPEN AREAS.  THE WINDS WILL GRADUALLY DECREASE
WEDNESDAY AFTERNOON OVER SOUTHEAST WYOMING. 

WYZ062>067-130545-
/O.UPG.KCYS.HW.A.0011.080213T0600Z-080213T2200Z/
/O.NEW.KCYS.HW.W.0017.080213T0900Z-080213T2100Z/
NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE VALLEY-
LARAMIE RANGE-PLATTE-
INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...CENTENNIAL...
GARRETT...LARAMIE...BUFORD...HORSE CREEK...WHEATLAND...GUERNSEY
235 PM MST TUE FEB 12 2008

...HIGH WIND WARNING IN EFFECT FROM 2 AM TO 2 PM MST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 2 PM MST WEDNESDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

A PACIFIC STORM SYSTEM WILL APPROACH THE REGION LATER TONIGHT
AND BRING SNOW TO SOUTHEAST WYOMING AND THE WESTERN NEBRASKA
PANHANDLE BY WEDNESDAY NIGHT. WEST WINDS WILL INCREASE OVER THE
REGION IN ADVANCE OF THE STORM SYSTEM AND BECOME STRONG LATE
TONIGHT THROUGH MIDDAY WEDNESDAY IN AREAS OVER AND NEAR THE
MOUNTAINS.

SOME CITIES IN THE WARNING AREA INCLUDE CHUGWATER...WHEATLAND...
LARAMIE AND MEDICINE BOW. THE WARNING AREA ALSO INCLUDES 
PORTIONS OF INTERSTATE 80 AND 25. 

WINDS WILL BE SUSTAINED AT 30 TO 40 MPH DURING THAT TIME OVER
THE LOWER ELEVATIONS IN THE WARNING AREA WITH GUSTS TO 60 MPH.
OVER THE MOUNTAINS THE WINDS WILL BE SUSTAINED AT 40 TO 50 MPH
WITH GUSTS TO 70 MPH IN OPEN AREAS.  

THE STRONG WINDS WILL PRODUCE AREAS OF BLOWING AND DRIFTING 
SNOW OVER THE SNOWY AND LARAMIE RANGES LATE TONIGHT THROUGH
MIDDAY WEDNESDAY. TRAVEL WILL BE HAZARDOUS FOR THOSE WITH 
LIGHTWEIGHT OR HIGH PROFILE VEHICLES DURING THAT TIME WITHIN THE
WARNING AREA. BE SURE TO CHECK THE LATEST WEATHER AND ROAD
CONDITIONS AND WEATHER FORECASTS BEFORE LEAVING.

$$

WEILAND
4 follow-up statements
000 
WWUS75 KCYS 130550
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
1050 PM MST TUE FEB 12 2008

...STRONG WEST WINDS WILL RETURN TO PORTIONS OF SOUTHEAST WYOMING
LATE TONIGHT AND WEDNESDAY...

.WEST WINDS WILL CONTINUE TO INCREASE OVERNIGHT AND THEN CONTINUE
INTO WEDNESDAY AFTERNOON IN AREAS OVER AND NEAR THE SOUTHEAST
WYOMING MOUNTAINS. THE WINDS WILL BE SUSTAINED AT 30 TO 40 MPH AT
LOWER ELEVATIONS WITH GUSTS TO 60 MPH. IN THE MOUNTAINS...WINDS
WILL BE SUSTAINED AT 40 TO 50 MPH WITH GUSTS TO 70 MPH OVER OPEN
AREAS. THE WINDS WILL GRADUALLY DECREASE LATE WEDNESDAY AFTERNOON.

WYZ062>067-131230-
/O.CON.KCYS.HW.W.0017.080213T0900Z-080213T2100Z/
NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE VALLEY-
LARAMIE RANGE-PLATTE-
INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...CENTENNIAL...
GARRETT...LARAMIE...BUFORD...HORSE CREEK...WHEATLAND...GUERNSEY
1050 PM MST TUE FEB 12 2008

...HIGH WIND WARNING REMAINS IN EFFECT FROM 2 AM TO 2 PM MST
WEDNESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 2 AM TO 2 PM MST
WEDNESDAY. 

A PACIFIC STORM SYSTEM MOVING IN FROM THE NORTHWEST WILL CAUSE 
PRESSURE DIFFERENCES TO INCREASE OVER WYOMING. THIS FACT COMBINED
WITH INCREASING WINDS WILL CAUSE HIGH WINDS OVER PARTS OF 
SOUTHEAST WYOMING...ESPECIALLY OVER AND NEAR THE MOUNTAINS.

SOME CITIES IN THE WARNING AREA INCLUDE CHUGWATER...WHEATLAND...
LARAMIE AND MEDICINE BOW. THE WARNING AREA ALSO INCLUDES PORTIONS
OF INTERSTATES 80 AND 25.

AT LOWER ELEVATIONS...WINDS WILL BE SUSTAINED AT 30 TO 40 MPH WITH
GUSTS TO 60 MPH. OVER THE MOUNTAINS...THE WINDS WILL BE SUSTAINED
AT 40 TO 50 MPH WITH GUSTS TO 70 MPH IN OPEN AREAS.

THE STRONG WINDS WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW
OVER THE SIERRA MADRE...SNOWY AND LARAMIE RANGES LATE TONIGHT 
THROUGH WEDNESDAY AFTERNOON. TRAVEL WILL BE HAZARDOUS FOR THOSE 
DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES DURING THAT TIME
WITHIN THE WARNING AREA. BE SURE TO CHECK THE LATEST WEATHER AND
ROAD CONDITIONS BEFORE LEAVING.

$$

JLH
000 
WWUS75 KCYS 131149
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
449 AM MST WED FEB 13 2008

...STRONG WEST WINDS WILL CONTINUE OVER PORTIONS OF SOUTHEAST
WYOMING THROUGH EARLY AFTERNOON...

.WEST WINDS WILL CONTINUE TO INCREASE THIS MORNING AS A COLD FRONT
APPROACHES FROM THE WEST. THE STRONG WEST WINDS WILL THEN
CONTINUE INTO THIS AFTERNOON IN AREAS OVER AND NEAR THE SOUTHEAST
WYOMING MOUNTAINS. THE WINDS WILL BE SUSTAINED AT 30 TO 40 MPH AT
LOWER ELEVATIONS WITH GUSTS TO 60 MPH. IN THE MOUNTAINS...WINDS
WILL BE SUSTAINED AT 40 TO 50 MPH WITH GUSTS TO 70 MPH OVER OPEN
AREAS. THE WINDS WILL GRADUALLY DECREASE LATE THIS AFTERNOON.

WYZ062>067-132100-
/O.CON.KCYS.HW.W.0017.000000T0000Z-080213T2100Z/
NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE VALLEY-
LARAMIE RANGE-PLATTE-
INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...CENTENNIAL...
GARRETT...LARAMIE...BUFORD...HORSE CREEK...WHEATLAND...GUERNSEY
449 AM MST WED FEB 13 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM MST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM MST THIS
AFTERNOON. 

A PACIFIC STORM SYSTEM MOVING IN FROM THE NORTHWEST WILL CAUSE
PRESSURE DIFFERENCES TO INCREASE OVER WYOMING. THIS FACT COMBINED
WITH INCREASING WINDS WILL CAUSE HIGH WINDS OVER PARTS OF
SOUTHEAST WYOMING...ESPECIALLY OVER AND NEAR THE MOUNTAINS.

SOME CITIES IN THE WARNING AREA INCLUDE CHUGWATER...WHEATLAND...
LARAMIE AND MEDICINE BOW. THE WARNING AREA ALSO INCLUDES PORTIONS
OF INTERSTATES 80 AND 25.

AT LOWER ELEVATIONS...WINDS WILL BE SUSTAINED AT 30 TO 40 MPH
WITH GUSTS TO 60 MPH. OVER THE MOUNTAINS...THE WINDS WILL BE
SUSTAINED AT 40 TO 50 MPH WITH GUSTS TO 70 MPH IN OPEN AREAS.

THE STRONG WINDS WILL PRODUCE AREAS OF BLOWING SNOW IN THE
MOUNTAINS BY THIS AFTERNOON.  TRAVEL WILL BE HAZARDOUS FOR THOSE
DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES DURING THAT TIME
WITHIN THE WARNING AREA. BE SURE TO CHECK THE LATEST WEATHER AND
ROAD CONDITIONS BEFORE LEAVING.

$$
000 
WWUS75 KCYS 132000
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
100 PM MST WED FEB 13 2008

...STRONG WEST WINDS WILL CONTINUE OVER PORTIONS OF SOUTHEAST
WYOMING THROUGH EARLY AFTERNOON...

.STRONG WEST WINDS WILL CONTINUE THIS AFTERNOON AS A COLD FRONT
APPROACHES FROM THE WEST. THE STRONG WEST WINDS WILL CONTINUE OVER
AND NEAR THE SOUTHEAST WYOMING MOUNTAINS. WINDS WILL BE SUSTAINED
AT 30 TO 40 MPH AT LOWER ELEVATIONS WITH GUSTS TO 60 MPH. IN THE
MOUNTAINS...WINDS WILL BE SUSTAINED AT 40 TO 50 MPH WITH GUSTS TO
70 MPH OVER OPEN AREAS. WINDS WILL GRADUALLY DECREASE LATE THIS
AFTERNOON.

WYZ062>067-132100-
/O.CON.KCYS.HW.W.0017.000000T0000Z-080213T2100Z/
NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE VALLEY-
LARAMIE RANGE-PLATTE-
INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...CENTENNIAL...
GARRETT...LARAMIE...BUFORD...HORSE CREEK...WHEATLAND...GUERNSEY
100 PM MST WED FEB 13 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM MST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM MST THIS
AFTERNOON. 

SOME CITIES IN THE WARNING AREA INCLUDE CHUGWATER...WHEATLAND...
LARAMIE AND MEDICINE BOW. THE WARNING AREA ALSO INCLUDES PORTIONS
OF INTERSTATES 25 AND 80.

AT LOWER ELEVATIONS...WEST WINDS WILL BE SUSTAINED AT 30 TO 40 MPH
WITH GUSTS TO 60 MPH. OVER THE MOUNTAINS...WEST WINDS40 TO 50 MPH WITH
GUSTS TO 70 MPH IN OPEN AREAS.

THE STRONG WINDS WILL PRODUCE AREAS OF BLOWING SNOW IN THE
MOUNTAINS BY THIS AFTERNOON.  TRAVEL WILL BE HAZARDOUS FOR THOSE
DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES DURING THAT TIME
WITHIN THE WARNING AREA. BE SURE TO CHECK THE LATEST WEATHER AND
ROAD CONDITIONS BEFORE LEAVING.

$$

RUBIN
000 
WWUS75 KCYS 132034
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
134 PM MST WED FEB 13 2008

WYZ062>067-132145-
/O.CAN.KCYS.HW.W.0017.000000T0000Z-080213T2100Z/
NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE VALLEY-
LARAMIE RANGE-PLATTE-
INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...CENTENNIAL...
GARRETT...LARAMIE...BUFORD...HORSE CREEK...WHEATLAND...GUERNSEY
134 PM MST WED FEB 13 2008

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH
WIND WARNING. 

ALTHOUGH WEST WINDS WILL CONTINUE TO BE GUSTY THROUGH THE REST OF 
THE AFTERNOON...THE THREAT OF STRONG AND DAMAGING WINDS HAS 
SUBSIDED. A FEW WIND GUSTS OF 50 TO 60 MPH ACROSS THE LOWER
ELEVATIONS AND 60 TO 70 MPH GUSTS ACROSS THE MOUNTAINS MAY STILL
OCCUR THIS AFTERNOON.

$$

RUBIN

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Feb 12, 8:19 AM MST, 6 hours 16 minutes earlier.

Area forecast discussion, Feb 12, 8:19 AM MST, 6 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
819 AM MST TUE FEB 12 2008

.DISCUSSION...FLURRIES HAVE BEEN FALLING OVER THE SOUTHEAST CORNER
OF WYOMING AND THE SOUTHWEST CORNER OF NEBRASKA.  FLURRIES WERE
UNDER THE SLIGHT SATELITTE ENHANCEMENT WITH WEAK RADAR RETURNS
SEEN ON THE KCYS 88D.  THE FLURRIES AND CLOUDS OVER THAT PART OF
THE CWA WERE BEING CAUSED BY WARM AIR ADVECTION AND A WEAK
SHORTWAVE TROUGH MOVING OVER THE REGION.  THE FORECAST HAS BEEN
RECENTLY UPDATED TO REFLECT THE FLURRIES.

&&

.PREVIOUS DISCUSSION.../ISSUED AT 309 AM MST TUE FEB 12 2008/

SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT.
AN UPPER LEVEL RIDGE WILL CONTINUE TO DEVELOP OVERHEAD TODAY AS
THE SHORT-WAVE DISTURBANCE FROM YESTERDAY MOVES EAST INTO THE
MISSISSIPPI VALLEY. SOME LINGERING ENERGY IN THE NORTHWEST FLOW
ALOFT WILL CREATE A SLIGHT CHANCE FOR SHOWERS IN THE NORTHERN
NEBRASKA PANHANDLE AND IN THE MOUNTAIN AREAS OF SOUTHEAST WYOMING
THIS AFTERNOON. OTHERWISE...TEMPERATURES WILL REBOUND TODAY TO
NEAR NORMAL VALUES.

THE UPPER RIDGE AXIS WILL CROSS THE AREA BY LATE TUESDAY NIGHT
WITH APPROACHING JET ENERGY CREATING SURFACE PRESSURE FALLS OVER
EASTERN MONTANA AND WYOMING. BOTH THE SURFACE PRESSURE GRADIENT
AND FLOW ALOFT ARE EXPECTED TO INCREASE ENOUGH TO WARRANT A HIGH
WIND WATCH BEGINNING AT 06Z WEDNESDAY. WILL KEEP THE WATCH OUT
THROUGH 21Z WEDNESDAY...AND LET THE NEXT FEW SHIFTS GET A BETTER
IDEA ON TIMING OF THE COLD FRONTAL PASSAGE WEDNESDAY EVENING OR
LATE AFTERNOON. BASED ON THE LOCAL FORECAST GRADIENT TOOL FOR THE
NAM AND GFS GRAPHICS THE FRONT SHOULD BE MOVING THROUGH DURING THE
AFTERNOON HOURS SO A 21Z END TIME FOR THE WATCH SEEMS REASONABLE
AT THIS TIME.

AS MENTIONED ABOVE...CURRENT TIMING FOR THE UPPER LEVEL TROUGH
AND ASSOCIATED COLD FRONT TO MOVE INTO THE NORTHERN AND WESTERN
PORTION OF THE AREA APPEARS TO BE WEDNESDAY AFTERNOON. THE FRONT
AND MAIN AREA OF PRECIPITATION ARE THEN EXPECTED TO BE OVER THE
REST OF THE AREA BY LATE WEDNESDAY EVENING. THE LATEST DAY 2 SNOW
AMOUNT FORECAST FROM THE HPC WINTER WEATHER DESK APPEARS TO BE A
BIT STRONG IN SOUTHEAST WYOMING BY EARLY THURSDAY. BELIEVE THAT
THESE VALUES ARE TOO HIGH DUE TO THE PROGRESSIVENESS OF THE STORM
SYSTEM AS IT QUICKLY MOVES ACROSS THE AREA...AND THE SPLIT NATURE
OF THE SYSTEM WITH MUCH OF THE ENERGY REMAINING WEST OF WYOMING.
INSTABILITY ASSOCIATED WITH THE WAVE SHOULD STILL BE SUFFICIENT TO
CAUSE 5 T0 8 INCHES OF SIERRA MADRE...SNOWY...AND LARAMIE RANGE
SNOW BETWEEN MIDDAY WEDNESDAY AND EARLY THURSDAY MORNING AND HAVE
INCREASED SNOWFALL AMOUNTS IN THE GRIDS WITH THIS ISSUANCE.
SNOWFALL AMOUNTS IN THE LOWER ELEVATION AREAS ARE EXPECTED TO BE
MAINLY CONFINED TO WEDNESDAY EVENING WHEN THE BEST INSTABILITY AND
FRONTOGENESIS MOVE ACROSS SOUTHEAST WYOMING...WITH ONLY AROUND AN
INCH TO INCH AND A HALF EXPECTED. CARPENTER

LONG TERM...THURSDAY THROUGH MONDAY...
AN UPPER TROUGH WILL MOVE SE ACROSS THE CWA THUR AND THUR NIGHT.
MOIST UPSLOPE FLOW WILL OCCUR AT THE SURFACE WHICH WILL RESULT IN A
CHANCE OF SNOW ACROSS THE FORECAST AREA DURING THE DAY...ENDING IN
THE EVENING.  NW FLOW WILL BE ALOFT FRI AND A SURFACE LEE TROUGH
WILL SET UP ACROSS THE EASTERN PORTION OF THE AREA.  BRISK DOWNSLOPE
WINDS WILL OCCUR...RESULTING IN DRY CONDITIONS.  FOR SAT...NW FLOW
WILL CONT ALOFT AND THE TAIL OF AN UPPER TROUGH MOVING ACROSS THE
NORTHERN PLAINS MAY AFFECT THE NEB PANHANDLE.  WINDY CONDITIONS WILL
OCCUR ACROSS THE AREA AND A COLD FRONT WILL LIKELY BACK ACROSS THE
PANHANDLE AND UP TO THE LARAMIE RANGE...WHICH WILL RESULT IN COLDER
TEMPERATURES FOR THIS AREA.  NW FLOW WILL CONT SUN AS AN UPPER RIDGE
BUILDS OVER THE PAC NW.  WINDY AND DRY CONDITIONS WILL CONTINUE
ACROSS THE CWA.  ON MON...THE UPPER RIDGE WILL MOVE EAST TOWARDS
WYOMING AND BEGIN TO WEAKEN.  DOWNSLOPE WINDS WILL ALLOW THE DRY
CONDITIONS TO PERSIST.  HIGH TEMPERATURES WILL BE AROUND 8 DEGREES
BELOW NORMAL THUR...AND AROUND NORMAL FROM FRI THROUGH MON.

&&

.AVIATION...
BRIEF MVFR CEILINGS AND VISIBILITIES WILL AFFECT THE AIRPORTS AT
KCYS...KEAN...KBPF AND KIBM FOR THE REST OF THE MORNING.  ISOLATED
SHOWERS WILL BE POSSIBLE NEAR TOR AND CDR THIS AFTERNOON...AND ALSO
IN THE SIERRA MADRE AND SNOWY RANGES. VFR CONDITIONS WILL STILL
PREVAIL TODAY...EVEN WITH THE PRESENCE OF THE ISOLATED SHOWERS.
PERIODS OF LOCALIZED MOUNTAIN OBSCURATION WILL BE POSSIBLE OVER THE
HIGHEST PEAKS TODAY IF ANY OF THE SNOW SHOWERS BECOME BRIEFLY HEAVY.
STRONG WINDS WILL CREATE TURBULENT CONDITIONS ALOFT OVER THE AREA
AGAIN TONIGHT...WITH SURFACE WINDS ALSO POSSIBLY BECOMING HAZARDOUS
NEAR ELK MOUNTAIN AND AREAS EAST OF THE LARAMIE RANGE. CARPENTER

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WATCH FROM 11 PM TUESDAY TO 3 PM WEDNESDAY FOR WYZ062-
     WYZ063-WYZ064-WYZ065-WYZ066-WYZ067.
NE...NONE.

&&

WEILAND
Hazardous weather outlook, Feb 12, 5:23 AM MST, 9 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
523 AM MST TUE FEB 12 2008

WYZ059>061-068>070-131230-
CONVERSE-NIOBRARA-SOUTHWEST CARBON-GOSHEN-CHEYENNE FOOTHILLS-
PINE BLUFFS-
523 AM MST TUE FEB 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SNOW IS LIKELY ACROSS THE AREA WEDNESDAY NIGHT. COLDER
TEMPERATURES ALONG WITH A CHANCE OF SNOW CAN BE EXPECTED THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ001>003-019>021-054-055-131230-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-
523 AM MST TUE FEB 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SNOW IS LIKELY ACROSS THE AREA WEDNESDAY NIGHT. COLDER
TEMPERATURES ALONG WITH A CHANCE OF SNOW CAN BE EXPECTED THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ062>067-131230-
NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE VALLEY-
LARAMIE RANGE-PLATTE-
523 AM MST TUE FEB 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

A HIGH WIND WATCH IS IN EFFECT FROM LATE THIS EVENING THROUGH
WEDNESDAY AFTERNOON. WEST WINDS OF 30 TO 40 MPH WITH GUSTS IN
EXCESS OF 60 MPH ARE POSSIBLE AT THE LOWER ELEVATIONS.  WEST WINDS
OF 40 TO 50 MPH WITH GUSTS IN EXCESS OF 70 MPH WILL BE POSSIBLE IN
THE MOUNTAINS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

STRONG WINDS ARE POSSIBLE ACROSS THE AREA ON WEDNESDAY. SNOW IS
LIKELY WEDNESDAY NIGHT. COLDER TEMPERATURES ALONG WITH A CHANCE OF
SNOW CAN BE EXPECTED ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 12, 3:28 AM MSTHigh Wind WatchCYS11 hr

Nearby

High Wind Warnings in Wyoming, 2008Every high wind warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.